# SDR NACA2017071800062

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN SEAT TRACK AT RBL 62 VARIOUS LOCATIONS BETWEEN STA 500B - 787. CORRODED SEAT TRACK REPLACED WITH MADE REPAIR PART IDENTIFIED IAW CARGO CONVERSION/ IPC REV E SECTION 53-30-52 DETAIL I. FASTENER HOLES DRILLED AND FASTENERS INSTALLED IAW SRM REV 116 SECTION 51- 40-02.
